MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUGMENT SIZER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. 24MM BASEPLATE, 20° FULL AUGMENT SIZER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 24MM BASEPLATE, 20° FULL AUGMENT SIZER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 06/14/2022, it was reported by a sales representative via sems that an ar-9625 3.0mm hex driver and an ar-9592-2420 24mm baseplate had an issue, both items broke while being used.They were recovered and discarded.This was discovered during use on (b)(6) 2022 with no impact to the patient.Additional information was requested.On 06/15/2022, the sales representative replied via email and stated the following information: this event occurred on (b)(6) 2022 during a reverse total shoulder procedure.The sales representative present at the case was bryson eldridge, the bone quality of the patient was not provided, and no instrument was used to prepare the bone socket for the insertion of the implants.The case was completed with different instrumentation and the patient is fine to date.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
24MM BASEPLATE, 20° FULL AUGMENT SIZER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14914682
Report Number1220246-2022-05165
Device Sequence Number19330290
Product Code LXH
UDI-Device Identifier00888867343719
UDI-Public00888867343719
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24MM BASEPLATE, 20° FULL AUGMENT SIZER
Device Catalogue NumberAR-9592-2420
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown